# SDR UALA2013051603415

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,987 hours, 26,990 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PLASTIC STRIP COMING UP AT ROW 14ABC.  SECURED PLASTIC CAP IAW AMM.
